Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Increase in BP, swollen body after taking nicip for back spasm, on mesacol od for stomach ache and bowels. How can I cure this?

dr,i had been taking mesacol od for stomach ache n bowels,im a badminton player ,i had sprained my back so to get rid of that pain i took nicip ,now i have put on weight and bp is 150/100 from 2 days ,dctr advised me to stop nicip,but my whole body is swolen nrly 5 kgs,wht to do now,will i get back to normal bp and what tab to be taken
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Do stop Nicip, it does cause disturbance in digestion and also can cause serious acid peptic disease for long term.

If you have put on weight over a short period of time (days to weeks) then it could be due to edema secondary to high blood pressure.You may have to be placed on anti hypertensive medications as the BP reading you provided is high.

Do consult your treating doctor for best suiting medication after he examines you.

Wish you good health.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor